Daher, R. and Boujeddaine, M. and Hamma, M.E. (2016) Generalization of Titchmarsh’s theorem for the Fourier transform in the Space L 2(Rn). Afrika Matematika, 27 (3-4). pp. 753-758.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


In this paper, we prove the generalization of Titchmarsh’s theorem for the Fourier transform for functions satisfying the (n, α) -Fourier Lipschitz condition in the space L 2(Rn). © 2015, African Mathematical Union and Springer-Verlag Berlin Heidelberg.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3990

Actions (login required)

View Item View Item